Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 228, Number 3, Pages 551–554 (Mi dan40110)  

MATHEMATICS

Classifying semigroups

A. B. Sosinskii

Lomonosov Moscow State University

Full text: PDF file (561 kB)

Bibliographic databases:
UDC: 513.83+517.1
Presented: П. С. Александров
Received: 10.10.1975

Citation: A. B. Sosinskii, “Classifying semigroups”, Dokl. Akad. Nauk SSSR, 228:3 (1976), 551–554

Citation in format AMSBIB
\Bibitem{Sos76}
\by A.~B.~Sosinskii
\paper Classifying semigroups
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 228
\issue 3
\pages 551--554
\mathnet{http://mi.mathnet.ru/dan40110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0407850}
\zmath{https://zbmath.org/?q=an:0343.57008}


Linking options:
  • http://mi.mathnet.ru/eng/dan40110
  • http://mi.mathnet.ru/eng/dan/v228/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022